# SDR CA010308002

- Difficulty date: January 31, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 73,192 hours
- Engine: Pwa JT8D7
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 39564823
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) PRIOR TO TAKEOFF ELECTRICAL ARCHING AND ASSOCIATED SMOKE OBSERVED COMING FROM CAPTAINS FORWARD OVERHEAD PANEL LIGHTS FOLLOWED BY CIRCUIT BREAKER FOR MAP LIGHT TRIPPING. ELECTRICAL INSULATION (PART OF CRIMPED WIRE CONNECTOR (LUG) FOR CAPTAINS MAP LIGHT FOUND DETERIORATED, ALLOWING ARCHING TO ROUND. CONNECTOR (AMP CONNECTOR (LUG)) BURNT WIRING REPLACED. NOTE: FLEET MANAGMENT REQUEST ALSO ISSUED, TO CHECK THE REMAINDER OF DC9 FLEET FOR CONDITION OF WIRING AND LUGS IN THE SAME AREA.
